# SDR CALA2023103103250

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 102,601 hours, 21,351 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: UNKNOWN
- Part serial: NA
- Condition: Faulty
- Location: K10479
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

R ENG PROBE HEAT STATUS MSG 2 HITS IN LAST 2 DAYS, PROBE HEATER WAS REPLACED IN EWR TODAY. TRIED CYCLING R23 BREAKER AND MESSAGE STILL PRESENT. REF FIM 30-34 -802 ATTEMPTED ERASE, NO JOY. C/W DISPATCH DESK: 90 NAME: T.M. DATE: 28-OCT-23- RIGHT ENGINE PROBE HEAT MESSAGE.. MEL AND DDP PROCEDURES CONTAINED IN 3034B COMPLIED WITH. REMOVED AND REPLACED K10479 RELAY IAW FIM 30-34 FAULT TREE 802 BLOCK 22. OPS CHECK GOOD. STATUS MESSAGE CLEARED. PLACARD REMOVED. PARTS USED: 770-540-2,QTY :1.
